Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 37, NWS Milwaukee, WI

April 10, 2016

NWS Milwaukee, WI issued this small craft advisory at Apr 10, 2016, 3:08 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2016, 3:08 PM CDT (20:08 UTC)
Expired
Apr 10, 2016, 10:00 PM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

396 
WHUS73 KMKX 102008
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT SUN APR 10 2016

...GUSTY WINDS AND HIGH WAVES GRADUALLY SUBSIDING INTO THIS
EVENING...

.THE GUSTY SOUTH TO SOUTHWEST WINDS WILL VEER WEST AND WEAKEN
INTO THIS EVENING...AS A COLD FRONT MOVES EAST THROUGH THE AREA.
HIGH WAVES WILL GRADUALLY SUBSIDE AS WELL...LOWERING FROM SOUTH TO
NORTH ACROSS THE NEARSHORE WATERS INTO THIS EVENING.

GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE MONDAY MORNING
INTO THE AFTERNOON...AS A COOLER AIRMASS MOVES INTO THE AREA. A
SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD.

LMZ645-646-110000-
/O.EXP.KMKX.GL.W.0011.000000T0000Z-160410T2000Z/
/O.NEW.KMKX.SC.Y.0037.160410T2008Z-160411T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS. WINDS WILL DIMINISH
  TO 10 TO 20 KNOTS BY EARLY THIS EVENING...VEERING WEST IN THE
  EVENING.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET BY EARLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-110300-
/O.EXP.KMKX.GL.W.0011.000000T0000Z-160410T2000Z/
/O.NEW.KMKX.SC.Y.0037.160410T2008Z-160411T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
308 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30
  KNOTS. WINDS WILL WEAKEN TO 10 TO 20 KNOTS EARLY THIS
  EVENING...VEERING WEST IN THE EVENING.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET BY THE MIDDLE
  EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
2 follow-up statements
007 
WHUS73 KMKX 110038
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
738 PM CDT SUN APR 10 2016

...HIGH WAVES GRADUALLY SUBSIDING INTO THIS EVENING...

.WHILE GUSTY SOUTH TO SOUTHWEST WINDS HAVE EASED AND WILL VEER
WEST AND WEAKEN MORE INTO THE LATE EVENING...HIGH WAVES WILL
TAKE A BIT LONGER TO GRADUALLY SUBSIDE ACROSS THE NORTHERN
NEARSHORE WATERS.

GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED FROM LATE MONDAY
MORNING INTO THE AFTERNOON...AS A COOLER AIR MASS MOVES INTO THE
AREA. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD.

LMZ643-644-110300-
/O.CON.KMKX.SC.Y.0037.000000T0000Z-160411T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
738 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS...VEERING WEST IN THE
  EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY THE MIDDLE
  EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
414 
WHUS73 KMKX 110258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT SUN APR 10 2016

...WAVE HEIGHTS HAVE LOWERED...

.WAVE HEIGHTS HAVE SUBSIDED AS GUSTY SOUTH WINDS EARLIER IN THE
DAY HAVE LOWERED AND VEERED SOUTHWEST. THEREFORE THE SMALL CRAFT
ADVISORY WILL BE ALLOWED TO EXPIRE.

LMZ643-644-110400-
/O.EXP.KMKX.SC.Y.0037.000000T0000Z-160411T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
958 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 11:13 AM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Apr 10, 11:13 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 AM CDT SUN APR 10 2016

.UPDATE...

FOCUSED WARM AIR ADVECTION AND SOME LOW LEVEL FRONTOGENESIS
RESPONSE HELPING TO DRIVE SHOWERS ACROSS SOUTHERN PORTIONS OF THE
AREA...AS WELL AS POINTS SOUTH AND WEST. MESOSCALE MODELS SUGGEST
THESE SHOWERS WILL CONTINUE AT TIMES THROUGH THE
AFTERNOON...ENDING FROM WEST TO EAST DURING THE EVENING AS A COLD
FRONT PUSHES EASTWARD THROUGH THE AREA. KEPT ISOLATED THUNDER
WORDING THROUGH THE AFTERNOON...AS NAM FORECAST SOUNDINGS INDICATE
WEAK ELEVATED CAPE.

GUSTY SOUTH TO SOUTHEAST WINDS WILL GRADUALLY WEAKEN DURING THE
AFTERNOON...AS THE COLD FRONT APPROACHES AND THE PRESSURE GRADIENT
WEAKENS. CLOUDY SKIES AND THE SHOWERS WILL COUNTER THE WARM AIR
ADVECTION...AS THERE IS AN INVERSION BELOW THE MAIN PUSH OF WARM
AIR. KEPT HIGHS IN THE LOWER TO MID 40S EAST...TO THE LOWER 50S
WEST.

WOOD

&&

.AVIATION/18Z TAFS/...

SHOWERS WILL CONTINUE THIS AFTERNOON INTO EARLY EVENING...ENDING
FROM WEST TO EAST AS A COLD FRONT MOVES THROUGH THE AREA. THERE
WILL BE SOME BREAKS IN THE SHOWER ACTIVITY...ESPECIALLY EARLY THIS
AFTERNOON...WITH MORE ORGANIZED SHOWERS LATER THIS AFTERNOON AND
EARLY EVENING.

THIS MAY DELAY THE DROP OF CEILINGS SEVERAL HOURS...FROM VFR TO
BELOW ALTERNATE MINIMUMS. STILL THINK THIS DROP WILL OCCUR BY
LATER THIS AFTERNOON INTO THIS EVENING...ESPECIALLY TOWARD THE
EASTERN SITES. VISIBILITIES SHOULD REMAIN VFR CATEGORY...WITH SOME
3 MILE VISIBILITIES POSSIBLE IN THE SHOWERS.

SKIES WILL CLEAR OUT LATER TONIGHT...WITH MOSTLY SUNNY SKIES ON
MONDAY. SOME 5000 FOOT DIURNAL CUMULUS CLOUDS ARE POSSIBLE IN THE
LATE MORNING AND AFTERNOON.

THE GUSTY SOUTH TO SOUTHEAST WINDS WILL GRADUALLY WEAKEN THIS
AFTERNOON...AS THE FRONT MOVES TOWARD THE AREA. WINDS WILL VEER
WEST THIS EVENING...AFTER THE FRONT MOVES EAST OF THE AREA. WINDS
WILL REMAIN WESTERLY TONIGHT INTO MONDAY...BECOMING NORTHWEST BY
MONDAY AFTERNOON AND BECOMING GUSTY ONCE AGAIN.

WOOD

&&

.MARINE...

EXPECT GALE FORCE GUSTS TO LINGER INTO THE EARLY AFTERNOON DUE TO
TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE
TROF...AND ENHANCED BY STEEP LOW LEVEL LAPSE RATES. LOW LEVEL
WARMING WILL ERODE LOW LEVEL LAPSE RATES THIS AFTERNOON AND
PRESSURE GRADIENT WEAKENS.

FOR NOW...EXTENDED GALE WARNING UNTIL 20Z AND WL LIKELY NEED TO
BE FOLLOWED BY SMALL CRAFT ADVISORY FOR SEVERAL HOURS AS WINDS AND
WAVES SLOWLY SUBSIDE.

MBK

&&

.PREV DISCUSSION... /ISSUED 246 AM CDT SUN APR 10 2016/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

SOUTHEAST WISCONSIN IS IN THE RIGHT ENTRANCE REGION OF THE DEPARTING
JET FROM THE EAST COAST SHORTWAVE.  MEANWHILE AN UPPER SHORTWAVE
OVER SOUTH CENTRAL CANADA DROPS INTO THE UPPER MISSISSIPPI VALLEY
THIS EVENING WITH SOUTHERN WISCONSIN AGAIN IN THE ENTRANCE REGION OF
THE UPPER JET ACROSS THE NORTHERN GREAT LAKES. THIS RESULTS IN
PERSISTENT MAINLY WEAK UPPER DIVERGENCE TODAY AND THIS EVENING.
STRONGEST 700 MB UPWARD MOTION WAS OCCURRING EARLY THIS MORNING UNTIL
AROUND SUNRISE.  MODERATE UPWARD MOTION AGAIN OCCURS THIS AFTERNOON
DUE TO THE APPROACHING MID LEVEL TROUGH JUST NORTHWEST OF LAKE
SUPERIOR.

700 MB RH IS SATURATED EARLY THIS MORNING BUT DECREASES LATER THIS
MORNING OVER SOUTH CENTRAL WISCONSIN.  RH INCREASES AGAIN THIS
AFTERNOON BEFORE DRYING FROM THE NORTHWEST THIS EVENING. BY MIDNIGHT
THE DRYING EXTENDS ACROSS SOUTHERN WISCONSIN.

THE LOWER LAYERS BECOME SATURATED THIS MORNING...THEN DRY FROM
THE NORTHWEST TONIGHT.

THE NAM IS THE DRIEST MODEL WITH THE PRECIPITATION.  THE GFS HAS
MORE PRECIPITATION...WITH THE ECMWF IN BETWEEN.  WILL GO WITH THE
CONSENSUS WHICH TRENDS TOWARD THE ECMWF.

AS FAR AS THE WINTER WEATHER ADVISORY GOES WILL LEAVE IT FOR NOW.
THERE IS A STRONG TEMPERATURE GRADIENT AT 850 MB ACROSS THE FORECAST
AREA EARLY THIS MORNING AS THE WARM AIR ADVECTION CONTINUES. SURFACE
TEMPERATURES ARE ALSO RISING SLOWLY. THE GFS STILL HAS ELEVATED CAPE
AROUND 150 JOULES/KG OVER THE SOUTHEAST AT SUNRISE.  THERE IS STILL
AN OPPORTUNITY FOR A BRIEF PERIOD OF SNOW/SLEET AND FREEZING RAIN
SOUTHEAST.  TEMPERATURES WARM ENOUGH BY 8 AM AT THE SURFACE...AND BY
THEN THE WARM LAYER ALOFT WILL DOMINATE SO ALL PRECIPITATION WOULD
BE RAIN EXCEPT FOR SMALL POSSIBILITY OF GRAUPEL MAINLY NORTHEAST
AREAS UNTIL MID MORNING.

THEN PRECIPITATION CHANCES WILL INCREASE AGAIN ALONG THE COLD FRONT
THIS AFTERNOON AND INTO THE EARLY EVENING FAR SOUTHEAST.  TONIGHT
THE DRYING WILL BRING CLEARING SKIES FROM THE NORTHWEST MOST AREAS.

MONDAY - CONFIDENCE...MEDIUM TO HIGH
500 MILLIBAR FLOW PATTERN SHOWS BROAD TROUGH MOVING THROUGH WI
WITH SOME EMBEDDED WAVES THOUGH MOSTLY SHEARED VORT NOTED. SFC LOW
WILL CONTINUE TO SHIFT EAST OF LAKE SUPERIOR WITH DRY NORTHWEST
WINDS. BUFKIT SOUNDINGS SHOW STEEP LOW LEVEL LAPSE RATES WITH WELL
MIXED COLUMN TO AROUND 725 MILLIBARS...SO EXPECTING A RATHER
BREEZY DAY WITH SOME POTENTIAL FOR HIGHER BASED CU. LOTS OF DRY
AIR FURTHER UPSTAIRS. 925 TEMPS SUPPORT TEMPS IN THE 40S.

TUESDAY - CONFIDENCE...HIGH
MID LEVEL TROUGH SHIFTS TO THE ERN LAKES AND ERN US WITH SFC HIGH
BECOMING DOMINANT. LIGHTER WIND REGIME IN PLACE WITH SOME
LINGERING INFLUENCE OF LOW LEVEL THERMAL TROUGH BEING REINFORCED
BY ONSHORE FLOW REGIME ASSOCIATED WITH THE HIGH.

TUESDAY NIGHT AND WEDNESDAY - CONFIDENCE...LOW TO MEDIUM
FAIRLY WEAK SHORTWAVE ARRIVES TUESDAY NIGHT AND PASSES TO OUR EAST
WEDNESDAY MORNING. RENEWED DAVA TAKES HOLD FOR WEDNESDAY AFTERNOON.
THE NAM AND GFS KEEP PRECIP TO OUR NORTH WHILE THE 00Z ECMWF SHOWS
QPF ACROSS PARTS OF THE CWA. WILL KEEP POPS QUIET FOR WITH THIS
BEING FIRST RUN OF ECMWF SHOWING PRECIP IN OUR AREA AND OTHER MODELS
KEEPING PRECIP CONSISTENTLY TO OUR NORTH. ALSO SOUNDINGS FROM THE
NAM AND ESP THE GFS SHOW A LARGE AMOUNT OF DRY AIR TO OVERCOME WITH
BETTER MOISTURE PUSH ASSOC WITH SW 850 JET TO OUR NORTHWEST. SO WILL
OPT TO KEEP DRY FORECAST INTACT THIS PERIOD.

THURSDAY THROUGH SATURDAY - CONFIDENCE...MEDIUM TO HIGH
APPEARS 500 MILLIBAR OMEGA BLOCK SETS UP FOR THE END OF THE WEEK
WITH THE RIDGE AXIS PROGGD TO BE SETTING UP NEAR WI. CENTER OF
SURFACE HIGH IS EXPECTED TO BE CENTERED FROM ERN CANADA RIDGING
THROUGH THE ERN LAKES INTO WI. 925 TEMPS WILL BE SLOWLY MODIFYING
THROUGH THE SINGLE DIGITS CELSIUS THIS PERIOD THOUGH ONSHORE FLOW
IS LIKELY EACH DAY KEEPING AN EAST/WEST GRADIENT IN TEMPS
PREVALENT.

AVIATION/12Z TAFS/...LOOKING FOR MVFR CIGS TO DEVELOP THIS MORNING
AND INTO THIS AFTERNOON. ANY REMAINING WINTRY MIX TO END BY 14Z
AS WARM AIR MOVES INTO THE LOWER LEVELS. PERIODS OF RAIN EXPECTED
THROUGH THE DAY...ENDING FROM NORTHWEST TO SOUTHEAST IN THE LATE
AFTERNOON AND EVENING AS A COLD FRONT PUSHES ACROSS THE STATE WITH
SHOWERS ENDING IN THE FAR SOUTHEAST BY MIDNIGHT.

ALSO WATCH FOR LOW-LEVEL WIND SHEAR AS STRONGEST WINDS IN THE 3 THSD
FT TO 5 THSD FT LAYER MOVE ACROSS SRN WISCONSIN THIS MORNING...BUT
EXPECT SURFACE WINDS TO BE STRONG ENOUGH TO KEEP DIFFERENTIAL BELOW
WIND SHEAR CRITERIA.

SKIES SHOULD CLEAR FROM THE NORTHWEST TONIGHT.

MARINE...STRONG SOUTHEAST WINDS WITH GENERALLY LOW-END GALE FORCE
GUSTS EXPECTED THROUGH MORNING. WINDS WILL EASE BY EARLY AFTERNOON
AS THE SURFACE TROUGH AND COLD FRONT APPROACH BUT THERE WILL BE A
PERIOD OF SMALL CRAFT ADVISORY LEVEL WINDS UNTIL THE SURFACE
TROUGH REACHES THE NEARSHORE WATERS.

WEST WINDS BEHIND THE FRONT WILL CLIMB TOWARD SMALL CRAFT LEVELS ON
MONDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 3 PM CDT THIS AFTERNOON FOR LMZ643>646.

&&

UPDATE...WOOD/MBK
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
MONDAY THROUGH SATURDAY...COLLAR
Hazardous weather outlook, Apr 10, 9:55 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 AM CDT SUN APR 10 2016

WIZ046-047-051-052-056>060-062>072-111500-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
955 AM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN WISCONSIN
TODAY AS LOW PRESSURE APPROACHES FROM THE WEST. SMALL HAIL MAY
ACCOMPANY THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-111500-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
955 AM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON FOR
GUSTS TO 35 KNOTS.

WINDS AND WAVES WILL LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS
INTO THE EVENING.

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY INTO EARLY THIS EVENING
AHEAD OF AN APPROACHING AREA OF LOW PRESSURE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHWEST WIND GUSTS MAY REACH SMALL CRAFT ADVISORY LEVELS ON
MONDAY.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, Apr 10, 11:53 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1153 AM CDT SUN APR 10 2016

WIZ057-101715-
COLUMBIA-
1153 AM CDT SUN APR 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COLUMBIA COUNTY...

AT 1152 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POYNETTE...OR
NEAR LAKE WISCONSIN...MOVING EAST AT 40 MPH.

VERY HEAVY RAINFALL AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...LAKE WISCONSIN...LODI...POYNETTE...FALL RIVER...RIO...ARLINGTON...
OTSEGO...DOYLESTOWN AND HARMONY GROVE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4330 8901 4330 8956 4341 8958 4355 8901
TIME...MOT...LOC 1652Z 258DEG 36KT 4336 8946

SPM
Special weather statement, Apr 10, 12:36 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1236 PM CDT SUN APR 10 2016

WIZ062>064-101815-
JEFFERSON-IOWA-DANE-
1236 PM CDT SUN APR 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JEFFERSON AND
SOUTHERN DANE COUNTIES...

AT 1235 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
MADISON...MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...STOUGHTON...FORT ATKINSON...VERONA...OREGON...
JEFFERSON...MCFARLAND...MONONA...MOUNT HOREB...LAKE MILLS...EDGERTON...
COTTAGE GROVE...BELLEVILLE...DEERFIELD...SHOREWOOD HILLS...CAMBRIDGE...
BROOKLYN...MAPLE BLUFF AND LAKE KOSHKONONG.

VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM...AND MAY CAUSE LOCALIZED FLOODING.

LAT...LON 4286 8975 4299 8984 4316 8922 4311 8881
      4284 8880
TIME...MOT...LOC 1735Z 265DEG 41KT 4303 8935

SPM
Special weather statement, Apr 10, 12:39 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1239 PM CDT SUN APR 10 2016

WIZ051-058-059-101815-
FOND DU LAC-WASHINGTON-DODGE-
1239 PM CDT SUN APR 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...
CENTRAL DODGE AND SOUTH CENTRAL FOND DU LAC COUNTIES...

AT 1238 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JUNEAU...MOVING
EAST NORTHEAST AT 45 MPH.

HEAVY RAIN AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST BEND...BEAVER DAM...HARTFORD...MAYVILLE...SLINGER...HORICON...JUNEAU...
LOMIRA...THERESA...HUSTISFORD...IRON RIDGE...BURNETT...ADDISON...RUBICON...
ASHFORD...WOODLAND...REESEVILLE...BROWNSVILLE...NEOSHO AND WAYNE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4324 8888 4341 8896 4368 8838 4337 8817
TIME...MOT...LOC 1738Z 250DEG 44KT 4335 8882

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 11:53 AM CDTSpecial Weather StatementMKXColumbia22 min
Apr 10, 12:36 PM CDTSpecial Weather StatementMKXDane39 min
Apr 10, 12:39 PM CDTSpecial Weather StatementMKXDodge, Washington36 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.